Journal article icon

Journal article

A two-dimensional coupled model for ice shelf-ocean interaction

Publication status:
Published

Actions


Access Document


Authors


Walker, RT More by this author
Holland, DM More by this author
Journal:
OCEAN MODELLING
Volume:
17
Issue:
2
Pages:
123-139
Publication date:
2007
DOI:
ISSN:
1463-5003
URN:
uuid:5249175e-1e51-4a2f-9d68-5b609b37240f
Source identifiers:
171274
Local pid:
pubs:171274

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP